Montelukast Side Effects

 

Potential Signals of Serious Risks/New Safety Information
Identified by the Adverse Event Reporting System (AERS)
between January – March 2012

The table below lists the names of products and potential signals of serious risks/new safety information that were identified for these products during the period January - March 2012 in the AERS database.

The appearance of a drug on this list does not mean that FDA has concluded that the drug has the listed risk. It means that FDA has identified a potential safety issue, but does not mean that FDA has identified a causal relationship between the drug and the listed risk.

If after further evaluation the FDA determines that the drug is associated with the risk, it may take a variety of actions including requiring changes to the labeling of the drug, requiring development of a Risk Evaluation and Mitigation Strategy (REMS), or gathering additional data to better characterize the risk.

FDA wants to emphasize that the listing of a drug and a potential safety issue on this Web site does not mean that FDA is suggesting prescribers should not prescribe the drug or that patients taking the drug should stop taking the medication.

Patients who have questions about their use of the identified drug should contact their health care provider. FDA will complete its evaluation of each potential signal/new safety information and issue additional public communications as appropriate.

Potential Signals of Serious Risks/New Safety Information Identified by the Adverse Event
Reporting System (AERS) January - March 2012